Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 6, Pages 367-373

On some properties of the Lüroth-type alternating series representations for real numbers

Technological Educational Institute of Larissa, School of Technological Applications, Department of Exact Sciences, Section of Mathematics, Larissa, Greece

Received 3 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate some properties connected with the alternating Lüroth-type series representations for real numbers, in terms of the integer digits involved. In particular, we establish the analogous concept of the asymptotic density and the distribution of the maximum of the first n denominators, by applying appropriate limit theorems.